Previous |  Up |  Next

Article

Keywords:
Riesz spaces; capacities; integration; symmetric Choquet integral; monotone and dominated convergence theorems
Summary:
A definition of “Šipoš integral” is given, similarly to [3],[5],[10], for real-valued functions and with respect to Dedekind complete Riesz-space-valued “capacities”. A comparison of Choquet and Šipoš-type integrals is given, and some fundamental properties and some convergence theorems for the Šipoš integral are proved.
References:
[1] S. J. Bernau: Unique representation of Archimedean lattice groups and normal Archimedean lattice rings. Proc. London Math. Soc. 15 (1965), 599–631. MR 0182661
[2] A. Boccuto: Riesz spaces, integration and sandwich theorems. Tatra Mountains Math. Publ. 3 (1993), 213–230. MR 1278536 | Zbl 0815.28007
[3] A. Boccuto and A. R. Sambucini: On the De Giorgi-Letta integral with respect to means with values in Riesz spaces. Real Analysis Exchange 2 (1995/6), 793–810. MR 1407297
[4] A. Boccuto and A. R. Sambucini: Comparison between different types of abstract integrals in Riesz spaces. Rend. Circ. Mat. Palermo, Ser. II 46 (1997), 255–278. DOI 10.1007/BF02977030 | MR 1617345
[5] A. Boccuto and A. R. Sambucini: The monotone integral with respect to Riesz space-valued capacities. Rend. Mat. (Roma) 16 (1996), 491–524. MR 1422395
[6] J. K. Brooks and A. Martellotti: On the De Giorgi-Letta integral in infinite dimensions. Atti Sem. Mat. Fis. Univ. Modena 4 (1992), 285–302. MR 1179037
[7] R. R. Christian: On order-preserving integration. Trans. Amer. Math. Soc. 86 (1957), 463–488. DOI 10.1090/S0002-9947-1957-0098165-6 | MR 0098165 | Zbl 0087.04702
[8] E. De Giorgi and G. Letta: Une notion générale de convergence faible pour des fonctions croissantes d’ensemble. Ann. Scuola Sup. Pisa 33 (1977), 61–99.
[9] D. Denneberg: Non-Additive Measure and Integral. Kluwer, 1994. MR 1320048 | Zbl 0826.28002
[10] M. Duchoň, J. Haluška and B. Riečan: On the Choquet integral for Riesz space valued measure. Tatra Mountains Math. Publ. 19 (2000), 75–89.
[11] R. Dyckerhoff and K. Mosler: Stochastic dominance with nonadditive probabilities. ZOR Methods and Models of Operations Research 37 (1993), 231–256. DOI 10.1007/BF01415993 | MR 1229945
[12] P. C. Fishburn: The axioms and algebra of ambiguity. Theory and Decision 34 (1993), 119–137. DOI 10.1007/BF01074898 | MR 1215033 | Zbl 0780.90004
[13] B. Fuchssteiner and W. Lusky: Convex Cones. North-Holland Publ. Co., 1981. MR 0640719
[14] I. Gilboa and D. Schmeidler: Additive representation of non-additive measures and the Choquet integral. Ann. Oper. Research 52 (1994), 43–65. DOI 10.1007/BF02032160 | MR 1293559
[15] M. Grabisch, T. Murofushi and M. Sugeno (Eds.): Fuzzy Measures and Integrals: Theory and Applications. Studies in Fuzziness and Soft Computing, 40, Heidelberg, Physica-Verlag, 2000. MR 1767776
[16] D. Kannan: An Introduction to Stochastic Processes. North-Holland, New York, 1979. MR 0539142 | Zbl 0418.60002
[17] X. Liu and G. Zhang: Lattice-valued fuzzy measure and lattice-valued fuzzy integral. Fuzzy Sets and Systems 62 (1994), 319–332. DOI 10.1016/0165-0114(94)90116-3 | MR 1276599
[18] F. Maeda and T. Ogasawara: Representation of vector lattices. J. Sci. Hiroshima Univ. Ser. A 12 (1942), 17–35. MR 0029087
[19] T. Murofushi and M. Sugeno: Choquet integral models and independence concepts in multiattribute utility theory. Int. J. Uncertainty, Fuzziness and Knowledge-Based Systems 8 (2000), 385–415. DOI 10.1142/S0218488500000289 | MR 1781943
[20] E. Pap: Null-additive Set Functions. Kluwer/Ister Science, 1995. MR 1368630 | Zbl 0968.28010
[21] M. Scarsini: Dominance conditions in non-additive expected utility theory. J. of Math. Econ. 21 (1992), 173–184. DOI 10.1016/0304-4068(92)90009-V | MR 1154830 | Zbl 0761.90012
[22] D. Schmeidler: Integral representation without additivity. Proc. Am. Math. Soc. 97 (1986), 255–261. DOI 10.1090/S0002-9939-1986-0835875-8 | MR 0835875 | Zbl 0687.28008
[23] J. Šipoš: Integral with respect to a pre-measure. Math. Slov. 29 (1979), 141–155. MR 0578286
[24] B. Z. Vulikh: Introduction to the Theory of Partially Ordered Spaces. Wolters-Noordhoff Sci. Publ., Groningen, 1967. MR 0224522 | Zbl 0186.44601
Partner of
EuDML logo